MathSciNet Relay Station
MathSciNet bibliographic data
MR1486992 (98m:14035) 14J17 (14N10 94B05)
Jaffe, David B.; Ruberman, Daniel A sextic surface cannot have $66$ nodes. J. Algebraic Geom. 6 (1997), no. 1, 151–168.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement